RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 1, Pages 200–205 (Mi smj1510)  

This article is cited in 12 scientific papers (total in 12 papers)

On a class of homogeneous compact Einstein manifolds

Yu. G. Nikonorov


Full text: PDF file (139 kB)

English version:
Siberian Mathematical Journal, 2000, 41:1, 168–172

Bibliographic databases:

UDC: 514
Received: 06.06.1998

Citation: Yu. G. Nikonorov, “On a class of homogeneous compact Einstein manifolds”, Sibirsk. Mat. Zh., 41:1 (2000), 200–205; Siberian Math. J., 41:1 (2000), 168–172

Citation in format AMSBIB
\Bibitem{Nik00}
\by Yu.~G.~Nikonorov
\paper On a~class of homogeneous compact Einstein manifolds
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 1
\pages 200--205
\mathnet{http://mi.mathnet.ru/smj1510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1756487}
\zmath{https://zbmath.org/?q=an:0949.53032}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 1
\pages 168--172
\crossref{https://doi.org/10.1007/BF02674006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086233000016}


Linking options:
  • http://mi.mathnet.ru/eng/smj1510
  • http://mi.mathnet.ru/eng/smj/v41/i1/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lomshakov A.M., Nikonorov Y.G., Firsov E.V., “Invariant Einstein metrics on three–locally–symmetric spaces”, Doklady Mathematics, 66:2 (2002), 224–227  mathscinet  zmath  isi
    2. A. M. Lomshakov, Yu. G. Nikonorov, E. V. Firsov, “Invariant Einstein Metrics on Three-Locally-Symmetric Spaces”, Siberian Adv. Math., 14:3 (2004), 43–62  mathnet  mathscinet  zmath
    3. Bohm C., Kerr M.M., “Low–dimensional homogeneous Einstein manifolds”, Transactions of the American Mathematical Society, 358:4 (2006), 1455–1468  crossref  mathscinet  zmath  isi
    4. Arvanitoyeorgos A., Dzhepko V.V., Nikonorov Yu.G., “Invariant Einstein Metrics on Some Homogeneous Spaces of Classical Lie Groups”, Canadian Journal of Mathematics–Journal Canadien de Mathematiques, 61:6 (2009), 1201–1213  crossref  mathscinet  zmath  isi
    5. Dragovic V., Gajic B., Jovanovic B., “Singular Manakov flows and geodesic flows on homogeneous spaces of $SO(N)$”, Transformation Groups, 14:3 (2009), 513–530  crossref  mathscinet  zmath  isi  elib
    6. Abiev N.A., Arvanitoyeorgos A., Nikonorov Yu.G., Siasos P., “the Dynamics of the Ricci Flow on Generalized Wallach Spaces”, Differ. Geom. Appl., 35:1 (2014), 26–43  crossref  mathscinet  zmath  isi  elib
    7. N. A. Abiev, “On topological structure of some sets related to the normalized Ricci flow on generalized Wallach spaces”, Vladikavk. matem. zhurn., 17:3 (2015), 5–13  mathnet
    8. Abiev N., “Two-Parametric Bifurcations of Singular Points of the Normalized Ricci Flow on Generalized Wallach Spaces”, AIP Conference Proceedings, 1676, eds. Ashyralyev A., Malkowsky E., Lukashov A., Basar F., Amer Inst Physics, 2015, 020053  crossref  isi
    9. Nikonorov Yu.G., “Classification of Generalized Wallach Spaces”, Geod. Dedic., 181:1 (2016), 193–212  crossref  mathscinet  zmath  isi
    10. Abiev N.A., Nikonorov Yu.G., “the Evolution of Positively Curved Invariant Riemannian Metrics on the Wallach Spaces Under the Ricci Flow”, Ann. Glob. Anal. Geom., 50:1 (2016), 65–84  crossref  mathscinet  zmath  isi
    11. Chen Zh., Kang Y., Liang K., “Invariant Einstein Metrics on Three-Locally-Symmetric Spaces”, Commun. Anal. Geom., 24:4 (2016), 769–792  crossref  mathscinet  zmath  isi
    12. N. A. Abiev, “Ob evolyutsii invariantnykh rimanovykh metrik na odnom klasse obobschennykh prostranstv Uollakha pod vliyaniem normalizovannogo potoka Richchi”, Matem. tr., 20:1 (2017), 3–20  mathnet  crossref  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:99
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018